# SDR UIEA2023052300505

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING UNDOCUMENTED REPAIR ON AFT CARGO DOOR OUTBD SKIN FWD SIDE( 1) PERFORM EXTERNAL AND INTERNAL DVI AND NDT INSPECTION REFER TO JOB CARD ATTACHING SHEET 0398151. 2) ACCOMPLISH EI T2023A53M-1140 REV 0. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
